# SDR IPXA2015121296638

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 56,095 hours, 9,881 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST 4TH CREW MEMBER SEAT VACUUM PACKAGE DAMAGED.  AFFECTED LIFE VEST REPLACED IAW AMM 25-64-01, PB 201, REV 84.01, DATED 11-19-15.  PN OFF-ON: P01074-201C, SN OFF: 15071900049, SN ON: 14031350278.   EFF REF IPC: 25-64-01-08, ITEM -010B, REV 149.01, DATED 12-08-15.
